# SDR SWIA202005110581

- Difficulty date: April 15, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR: FRAME LOCATED AT FS313.56 BETWEEN DD4 AND DD5 IS CORRODED.   (C-CHECK) RO 5/7/2020   REPLACED PASSENGER DOOR FRAME AT FS 313.56 BETWEEN DD4 AND DD5 AS PER CRJ 700 SRM AND BOMBARDIER DWG.  COMPLIED WITH SKYWEST TASK CARD.  CHECKS GOOD.
